# SDR CA090220003

- Difficulty date: February 20, 2009
- Submitted: May 13, 2009
- Operation: General aviation
- Make and model: Hiller UH-12E
- Aircraft time: 12,066 hours
- Engine: Lyc VO540C2A
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Spar
- Condition: Cracked
- Location: Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSP IAW AWD 97-10-16 (A) CONTROL ROTOR PN 36209-3, SN 449.  FOUND CRACKED AT LOWER BOLT HOLE .600 FROM END OF SPAR.
